question-icon

I Am 1mg Of Lorazepam Taken At Night To Help

default
Posted on Wed, 24 Jun 2020
Question: i am 1mg of lorazepam taken at night to help me sleep. i have been on it 1 week. i have some next day grogginess. will this side effect eventually go away?
doctor
Answered by Dr. Shubham Mehta (1 hour later)
Brief Answer:
7-10 days

Detailed Answer:
Hello
Welcome to Ask A Doctor service.
I can understand your concerns.

This day time grogginess usually goes away in 7-10 days but in some cases may take 2-3 weeks.
However, you can reduce the tablet for the time being if this grogginess is bothering you. Please keep your doctor informed about the same.

Thanks.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2142 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Am 1mg Of Lorazepam Taken At Night To Help

Brief Answer: 7-10 days Detailed Answer: Hello Welcome to Ask A Doctor service. I can understand your concerns. This day time grogginess usually goes away in 7-10 days but in some cases may take 2-3 weeks. However, you can reduce the tablet for the time being if this grogginess is bothering you. Please keep your doctor informed about the same. Thanks.